(Closed) Always Read the Side Effects on Medication…LOL.

posted 7 years ago in Wellness
Post # 3
Member
11325 posts
Sugar Beekeeper
  • Wedding: February 2011

hahaha your doc should’ve warned you! Mine did warn me the first time or else I’m sure I would’ve freaked too!!

Post # 6
Member
1260 posts
Bumble bee
  • Wedding: June 2010

Hahaha I can relate. I take vitamin B complex because I eat 99% vegetarian, and it turns my pee NEON YELLOW. I freaked out the first time it happened, then my husband told me it happens to him all the time.

Post # 7
Member
2790 posts
Sugar bee

haha “Pretty sure I was dying” I think I would have freaked out too. That is hilarious!

Post # 8
Member
699 posts
Busy bee
  • Wedding: November 1999

I would freak too! At the risk of Too Much Information, while not directly related (not a medication thing), this is why I don’t eat red beets anymore…. the color comes out in my bowel movement and I’m always convinced I’m bleeding internally before I remember what I’ve been eating! 

The topic ‘Always Read the Side Effects on Medication…LOL.’ is closed to new replies.

Find Amazing Vendors